# SDR SA05098

- Difficulty date: September 3, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 740119H
- Condition: Leaking
- Location: Rt Engine
- Part time: 10,072 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PHL - FLT 933 - EN ROUTE PHL TO FLL - SHORTLY AFTER TAKEOFF, THE NUMBER TWO IDG LOW OIL PRESSURE LIGHT BEGAN TO COME ON INTERMITTENTLY, CAUSING ECAM WARNINGS.  THE NUMBER TWO IDG WAS DISCONNECTED PER ECAM INSTRUCTIONS.  WITH THE APU GENERATOR ON MEL, THE FLIGHT RETURNED TO FIELD WITH ONE OPERATIONAL GENERATOR.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NUMBER TWO IDG AND THE APU GENERATOR.  OPERATIONALLY CHECKS OK.
